| Model Number |
18900-5A |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that the pdm (personal diabetes manager) was receiving unexpected boluses.The patient mentioned it was giving them low blood sugar but blood glucose levels were not provided.
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm the reported uncommanded bolus issue.Lot release records were reviewed and the product lot met all acceptance criteria.